American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] G. J. Butler. An extremal property of simplices . Proc. Amer. Math. Soc. 30 (1971) 556-560. MR 0284916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. D. Chakerian. Inequalities for the difference body of a convex body . Proc. Amer. Math. Soc. 18 (1967) 879-884. MR 0218972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] F. J. Almgren. An isoperimetric inequality . Proc. Amer. Math. Soc. 15 (1964) 284-285. MR 0159925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] G. D. Chakerian. On some geometric inequalities . Proc. Amer. Math. Soc. 15 (1964) 886-888. MR 0170273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] A. M. Bruckner and J. B. Bruckner. On $L\sb{n}$ sets, the Hausdorff metric, and connectedness . Proc. Amer. Math. Soc. 13 (1962) 765-767. MR 0142058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. M. Petty. Surface area of a convex body under affine transformations . Proc. Amer. Math. Soc. 12 (1961) 824-828. MR 0130618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1